Journal of Differential Geometry

Normal geodesic graphs of constant mean curvature

L. J. Aliás and M. Dajczer

Full-text: Open access

Abstract

We extend recent existence results for compact constant mean curvature normal geodesic graphs with boundary in space forms in a unified way to a large class of ambient spaces. That extension is achieved by solving a constant mean curvature existence problem in a general setting presented in two isometrically equivalent versions.

Article information

Source
J. Differential Geom., Volume 75, Number 3 (2007), 387-401.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266278

Digital Object Identifier
doi:10.4310/jdg/1175266278

Mathematical Reviews number (MathSciNet)
MR2301450

Zentralblatt MATH identifier
1119.53040

Citation

Aliás, L. J.; Dajczer, M. Normal geodesic graphs of constant mean curvature. J. Differential Geom. 75 (2007), no. 3, 387--401. doi:10.4310/jdg/1175266278. https://projecteuclid.org/euclid.jdg/1175266278


Export citation